# SDR USAA2009112593225

- Difficulty date: November 18, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602224
- Part serial: 888
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - DELAMINATION ON NR 5 SLAT TRAILING EDGE LOWER SURFACE AT OUTBOARD END.  REPLACED NR 5 SLAT IAW B737 AMM 57-40-01-4.
